Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What would be a cause of a furry/hairy stool?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
What would be a cause of a furry/hairy stool?
Posted Fri, 29 Jun 2012 in Digestion and Bowels
Answered by Dr. Chandra Shekhar Sharma 29 minutes later

Welcome to XXXXXXX

Poorly digested fiber XXXXXXX diet can give furry appearence to the stools.

Anti amoebic drug like metronidazole or tinidazole is when taken for many days, can also give furry appearence to stool.

Routine stool test is required to know the cause of furry/hairy apearence of stool.

Hope, I have answered your query. If you have further query, please feel free to ask.

With best wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor